Academic Journals Database
Disseminating quality controlled scientific knowledge

Non-Lie Symmetry Groups and New Exact Solutions to the (2 + 1)-Dimensional Broer-Kaup System

ADD TO MY LIST
 
Author(s): Bin Zheng | Xiqiang Liu

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 01;
Start page: 149;
Date: 2013;
Original page

Keywords: Broer-Kaup System | Lie Symmetry Group | Exact Solution | Backlund Transform

ABSTRACT
For the (2 + 1)-dimensional Broer-Kaup system, we study the corresponding Lie symmetry groups, and obtain the symmetry group theorem and the Backlund transformation formula of solutions finding. At the same time, we find some new exact solutions of the (2 + 1)-dimensional Broer-Kaup system and extend the results in the papers [1-4].
Save time & money - Smart Internet Solutions      Why do you need a reservation system?